# SDR ASOA20180317012

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 37,287 hours, 29,120 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01028591
- Condition: Faulty
- Location: Main Flight
- Part time: 30,032 hours, 23,610 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG ODOR IN COCKPIT. MAINTENANCE INSPECTED AND FOUND THE ODOR TO BE COMING FROM THE CAPTAIN`S MFD. THE MFD WAS REPALCED AND OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
